Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

What Can Happen if You Have Too Much Serotonin?

Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

Signs and Symptoms of Serotonin Syndrome - ProgressiveHealth.com

Signs and Symptoms of Serotonin Syndrome - ProgressiveHealth.com

Serotonin & Blood Flow in Fibromyalgia & Chronic Fatigue Syndrome...These issues are what Lyme patients can be first diagnosed with.

Serotonin & Blood Flow in Fibromyalgia & Chronic Fatigue Syndrome

Serotonin & Blood Flow in Fibromyalgia & Chronic Fatigue Syndrome...These issues are what Lyme patients can be first diagnosed with.

What is Serotonin Syndrome? Its Causes, Symptoms and Treatment - http://undepress.net/serotonin-syndrome-causes-symptoms-treatment/

What is Serotonin Syndrome? Its Causes, Symptoms and Treatment - http://undepress.net/serotonin-syndrome-causes-symptoms-treatment/

Risk of serotonin syndrome with migraine medication and anti-depressants - Dr. Z's Medical Report

Risk of serotonin syndrome with migraine medication and anti-depressants - Dr. Z's Medical Report

Pinterest
Search